Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itchy swollen skin after eating mushrooms. Taking Romilast tablet for allergy. Is it an effective medication?

Hello Doctor, Good evening (or Probably good morning) I had mushroom 4 days back. Then I started developing sort of allergy . Itching, and those parts which I scratch are becoming red and little bit swelling , becoming hot... I consulted doctor. He gave me Romilast tablet. I just want to know how it really works. Could you please help me?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You seem to be having allergy to mushrooms. Continue taking romilast as it is an anti allergic drug. Add a tablet of cetrzine or allegra also. If it still remains troublesome, a short course of steroids for 5 to 7 days will help.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor